It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


if you can muster the will-power to taper that is the way to go. withdrawls are hard. i have been off the hydrocodone (aka vicodin) for over three months now. i too, like most of us, was prescribed the medicine for the right reasons. i didn't realize that it was converted to morphine in my system and it was chemically related to heroin. i was not able to taper properly so i had to go cold turkey after about a two day taper which was better than nothing but still hard. i was taking 80 to 130 mgs of hydrocodone daily for about 2 years. i think steering clear of the methadone or suboxone to facilitate quitting is the way to so. i have not tried either one but it seems that there are plenty of problems with quitting them too. ultimately this is your choice. in regards to symptoms of withdrawl, a week consisting of depression, increased pain or phantom pain, hot flashes, cold sweats, feeling like your clothes have wet sand in them (sensory hyper-sensitivity... light, touch, sound), LETHARGY. etc... no, it's not fun but it can be done. concentrate on making it "one day at a time". don't worry about tomorrow. you will need to baby yourself and allow yourself some down time. if you have a friend or spouse to confide in that may be supportive I highly recommend that too. just remember that you are not alone. there are many of us who are good people, productive citizens, and caring family members that just got in over our head. posting daily here helped me as there are a lot of very supportive and caring people who respond often and appropriately. feel free to review my thread which is super long but may offer some insight. above all, believe in yourself. you can do it. just take it one day at a time. ...... ms1





All times are GMT -7. The time now is 01:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!